# SDR 95ZZZX1883

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1567S
- Make and model: Beech P35BEECH
- Aircraft serial: D6993
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: CB7740168
- Condition: Erratic
- Location: Inbd Lt Fuel
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

OWNER WAS VFR AT 5,500 FEET WHEN ENGINE RAN ROUGH AND THEN QUIT,  HE SWITCHED FUEL SELECTOR VALVE TO RIGHT SIDE AND RAN ELECTRIC BOOST PUMP, BUT WAS UNABLE TO RESTART ENGINE.  MADE FORCED LANDING INTO A BEAN FIELD WITH NO DAMAGE TO ACFT WITH LEFT TANK EMPTY.  LEFT FUEL GAUGE INDICATED JUST BELOW THE QUARTER MARK.  TROUBLESHOT, FOUND GAUGE STICKING AND INBOARD TRANSMITTER VERY ERRATIC.  THERE WAS NO RECORD OF FUEL GAUGE OR TRANSMITTER HAVING BEEN CHANGED AND APPEARED ORIGINAL.  REPLACED FUEL GAUGE AND INBOARD AND OUTBOARD TRANSMITTERS FOR LEFT SIDE.  RECOMMEND OPERATORS OF OLDER VINTAGE ACFT PAY CLOSE ATTENTION TO FUEL BURN RATE AND A CLOCK.  DO NOT DEPEND ENTIRELY ON FUEL GAUGE INDICATIONS.
